Доступ предоставлен для: Guest
Портал Begell Электронная Бибилиотека e-Книги Журналы Справочники и Сборники статей Коллекции
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Печать: 1064-2315
ISSN Онлайн: 2163-9337

Выпуски:
Том 51, 2019 Том 50, 2018 Том 49, 2017 Том 48, 2016 Том 47, 2015 Том 46, 2014 Том 45, 2013 Том 44, 2012 Том 43, 2011 Том 42, 2010 Том 41, 2009 Том 40, 2008 Том 39, 2007 Том 38, 2006 Том 37, 2005 Том 36, 2004 Том 35, 2003 Том 34, 2002 Том 33, 2001 Том 32, 2000 Том 31, 1999 Том 30, 1998 Том 29, 1997 Том 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v31.i12.20
pages 16-22

Investigation of Stability of Dynamic Systems with Discrete Space of States

Nikolay A. Zinchuk
National Technical University of Ukraine "Kiev Polytechnical Institute"
Victor I. Ivanenko
National Technical University of Ukraine "Kiev Polytechnical Institute"

Краткое описание

In the field of dynamic systems with discrete events (DEDS) the stability problem had not been solved in the general case. In the paper the problem about the stability of one class of SDSS has been considered. The necessary and sufficient conditions of such system stability have been obtained.


Articles with similar content:

On Nonstationary Problem of Motion Control in Conflict Situation
Journal of Automation and Information Sciences, Vol.51, 2019, issue 7
Alexey A. Chikriy, Kirill A. Chikriy, Vladimir A. Pepelyaev
Optimal Perturbation of Pseudoinverse and Projection Matrices in the Problems of Linear Systems Synthesis
Journal of Automation and Information Sciences, Vol.34, 2002, issue 5
Sergey B. Bublik, Nikolay Fedorovich Kirichenko
Approximative Properties of the Generalized Poissin Integrals on the Classes of Functions Determined by a Modulus of Continuity
Journal of Automation and Information Sciences, Vol.51, 2019, issue 4
Yuriy I. Kharkevych
On the Game Dynamics Problems for Nonstationary Controlled Processes
Journal of Automation and Information Sciences, Vol.49, 2017, issue 3
Alexey A. Chikriy, Vladimir A. Pepelyaev
On the Base Class of Controlled Queueing Processes (Application)
Journal of Automation and Information Sciences, Vol.37, 2005, issue 8
Igor P. Sinitsyn